Alert archive / Wisconsin / Small Craft Advisories in 2021
Small Craft Advisory 92, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 30, 2021, 8:47 PM CST. It took effect at Dec 1, 2021, 6:00 AM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2021, 8:47 PM CST (02:47 UTC)
- In effect from
- Dec 1, 2021, 6:00 AM CST
- Expired
- Dec 2, 2021, 6:00 PM CST
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
881 WHUS73 KGRB 010247 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 847 PM CST Tue Nov 30 2021 LMZ521-522-541>543-011100- /O.NEW.KGRB.SC.Y.0092.211201T1200Z-211203T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 847 PM CST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 PM CST THURSDAY... * WHAT...Southwest winds 15 to 25 kt veering west Wednesday night into Thursday. Gusts up to 30 kt. Waves 2 to 5 ft on the bay and 3 to 7 ft on Lake Michigan. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...From 6 AM Wednesday to 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Bersch
8 follow-up statements
966 WHUS73 KGRB 010945 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 345 AM CST Wed Dec 1 2021 LMZ521-522-541>543-011745- /O.CON.KGRB.SC.Y.0092.211201T1200Z-211203T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 345 AM CST Wed Dec 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT...Southwest winds 15 to 25 kt, veering west tonight and northwest on Thursday. Waves 2 to 5 ft on the bay and 3 to 7 ft on Lake. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JS
060 WHUS73 KGRB 011601 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1001 AM CST Wed Dec 1 2021 LMZ521-522-541>543-020015- /O.CON.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1001 AM CST Wed Dec 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT...Southwest winds 15 to 25 kt, veering west tonight and northwest on Thursday. Waves 2 to 5 ft on the bay and 3 to 6 ft on Lake. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
423 WHUS73 KGRB 012105 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 305 PM CST Wed Dec 1 2021 LMZ521-541-020515- /O.EXT.KGRB.SC.Y.0092.000000T0000Z-211202T1000Z/ /O.NEW.KGRB.GL.W.0012.211202T1000Z-211202T1600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 305 PM CST Wed Dec 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST THURSDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 10 AM CST THURSDAY... * WHAT...For the Gale Warning, west to northwest winds 15 to 25 kt with gusts up to 35 kt and waves 3 to 5 ft expected. For the Small Craft Advisory, west to southwest winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 6 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay, and Central Bay of Green Bay. * WHEN...For the Gale Warning, from 4 AM to 10 AM CST Thursday. For the Small Craft Advisory, until 4 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...small craft conditions will continue into Thursday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ522-542-543-020515- /O.CON.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 305 PM CST Wed Dec 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to 30 kt veering northwest on Thursday. Waves 2 to 4 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan, and Southern Bay of Green Bay. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Bersch
489 WHUS73 KGRB 020319 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 919 PM CST Wed Dec 1 2021 LMZ521-541-021130- /O.CON.KGRB.SC.Y.0092.000000T0000Z-211202T1000Z/ /O.CON.KGRB.GL.W.0012.211202T1000Z-211202T1600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 919 PM CST Wed Dec 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM CST THURSDAY... * WHAT...For the Gale Warning, west to northwest winds to 30 kt with gusts up to 40 kt and waves 3 to 5 ft expected. For the Small Craft Advisory, west to southwest winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 7 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay, and Central Bay of Green Bay. * WHEN...For the Gale Warning, from 4 AM to 10 AM CST Thursday. For the Small Craft Advisory, until 4 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...small craft conditions will continue into Thursday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ522-542-543-021130- /O.CON.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 919 PM CST Wed Dec 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to 30 kt veering northwest on Thursday. Waves 1 to 4 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan, and Southern Bay of Green Bay. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Bersch
824 WHUS73 KGRB 021004 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 404 AM CST Thu Dec 2 2021 LMZ521-541-021600- /O.EXP.KGRB.SC.Y.0092.000000T0000Z-211202T1000Z/ /O.CON.KGRB.GL.W.0012.000000T0000Z-211202T1600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 404 AM CST Thu Dec 2 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...West to Northwest wind to 30 kts with gale force gusts around 35 kts. Waves of 3 to 5 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay, and Central Bay of Green Bay. * WHEN...Until 10 AM CST this morning. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Once the Gale Warning expires, a Small Craft Advisory will be necessary for the late morning and afternoon hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ522-542-543-021800- /O.CON.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 404 AM CST Thu Dec 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West to Northwest wind 15 to 25 kts. A few gale force gusts around 35 kts possible this morning. Waves of 3 to 5 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan, and Southern Bay of Green Bay. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JS
500 WHUS73 KGRB 021602 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1002 AM CST Thu Dec 2 2021 LMZ521-541-030000- /O.EXP.KGRB.GL.W.0012.000000T0000Z-211202T1600Z/ /O.EXA.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 1002 AM CST Thu Dec 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest winds 15 to 25 kts and waves 1 to 4 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay, and Central Bay of Green Bay. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ522-542-543-030000- /O.CON.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1002 AM CST Thu Dec 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 3 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan, and Southern Bay of Green Bay. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
861 WHUS73 KGRB 022121 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 321 PM CST Thu Dec 2 2021 LMZ521-522-541>543-030000- /O.CON.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 321 PM CST Thu Dec 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts to 30 kt and waves 1 to 3 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Bersch
581 WHUS73 KGRB 030004 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 604 PM CST Thu Dec 2 2021 LMZ521-522-541>543-030115- /O.EXP.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 604 PM CST Thu Dec 2 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds continue to diminish this evening and no longer pose a threat. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 6:04 PM CST, 2 hours 43 minutes earlier.
Area forecast discussion, Nov 30, 6:04 PM CST, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 604 PM CST Tue Nov 30 2021 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Wednesday Issued at 337 PM CST Tue Nov 30 2021 The main weather concern in the short-term will be the potential for light snow across the area late tonight into early Wednesday morning. A brief period of freezing drizzle may occur as the precipitation comes to an end. Tonight and Wednesday: Another clipper-type system is expected to pass through the area during this time period; however, it is expected to be much weaker than the Monday afternoon system and a bit farther north. Aloft, a shortwave is expected to shift from western MN this evening to near Lake Michigan by 18Z Wednesday. Deep- layer 1000-500 mb moisture and forcing are expected to increase across the area ahead of these features. That will lead to a steady increase in precipitation late tonight into early Wednesday morning before gradually diminishing from the west. Model trends continue to indicate that the snow will begin around 09Z/01 over central WI, then shift quickly east through the rest of the area by by 15Z/01. Moisture still looks like it will strip out of the system by daybreak, which may set the stage for some light freezing drizzle as the precipitation diminishes. Minor snow accumulations are possible into Wednesday morning; however, most locations will see less than an inch. A very light glaze will also be possible on untreated surfaces, but this could be mitigated by the light snow and surface treatment over the past week or so. Temperatures will drop into the upper teens to low 20s through late Tuesday evening before gradually warming overnight. Cloud cover will remain a concern and will likely impact the diurnal trend and the minimum temperature. High clouds are streaming southeastward toward the area this afternoon, which may help keep temps from tanking too quickly tonight. High temperatures are forecast to be in the low 40s on Wednesday. .LONG TERM...Wednesday Night Through Tuesday Issued at 337 PM CST Tue Nov 30 2021 Monitoring precipitation trends from multiple shortwaves/low pressure systems riding along the upper-level northwest flow is the main focus of the extended forecast. As mentioned in the previous forecast, models continue to struggle to agree from model-to-model, and from run-to-run on many aspects of each wave. Wednesday night through Thursday...A mid-level shortwave/trough and surface low will sweep across southern Ontario and Lake Superior Wednesday night. Models indicate there may be enough saturation to produce light rain or snow showers along the WI/Upper MI border while clouds will spread across the rest of the forecast area. By Thursday morning, the shortwave and surface low will exit the region enough to the east to create northwest winds across western Lake Superior. As a result, lake-effect clouds will stick around across north-central and far northeast WI while partial clearing will occur in central WI as high pressure slides into the area. High temperatures will above normal ranging from the upper 30s in north- central WI to the middle to upper 40s in east-central WI. Rest of the extended...This is where the forecast becomes messy. Models indicate weak high pressure moving across the region Thursday night, which should keep conditions dry. For Friday, models show signs of a weak low-level shortwave moving across the region. While some models indicate moisture staying in far northeast WI on Friday, other models indicate an area of increased WAA/f-gen and moisture moving southeast across southwestern WI as well as the moisture in northeast WI. Although there is uncertainty, felt there was enough confidence to lean in the direction of adding low snow chances in central WI in association with the WAA/f-gen. High pressure will then move across the area Friday night through Saturday evening. The next system of interest looks to track across the Northern Plains Saturday night and into the Midwest by Sunday. At this point, there is still too much uncertainty to set anything in stone with this system as there are timing, low track, and moisture differences. But, it is still a system of concern as it could bring advisory snow amounts somewhere in the Upper Mississippi Valley. Since there is so much uncertainty with this system, models differ greatly beyond it for early next week. && .AVIATION...for 00Z TAF Issuance Issued at 549 PM CST Tue Nov 30 2021 High/mid clouds will increase tonight, with the next system arriving in the western part of the forecast area around 09z/Wed. This system will bring 3-4 hours of light snow (at any given location), followed by a couple hours of freezing drizzle or drizzle. The precipitation should taper off by midday. MVFR/IFR flight conditions are expected to develop at most locations as the precipitation arrives, then linger through early afternoon. An improvement to VFR conditions is anticipated at the TAF sites as the afternoon progresses. LLWS is expected to impact northern WI on Wednesday morning, with stronger LLWS overspreading the forecast area from mid-afternoon through Wednesday evening. Surface winds will also be gusty from the southwest or west Wednesday into Wednesday night. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Cooley LONG TERM......Hykin AVIATION.......Kieckbusch
Hazardous weather outlook, Nov 30, 8:33 PM CST, 14 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 833 PM CST Tue Nov 30 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-020245- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 833 PM CST Tue Nov 30 2021 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Roads may become slippery late tonight as light snow develops across the area. Only minor accumulations are expected, with most locations expected to see less than an inch. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Slippery roads will impact the Wednesday morning commute as light snow tapers off to patchy freezing drizzle or drizzle. Another round of light snow is possible on Thursday night and Friday which could create hazardous travel conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-020245- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 833 PM CST Tue Nov 30 2021 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The probability for widespread hazardous weather is low. Kieckbusch
In the hours before
Special weather statement, Nov 30, 8:30 PM CST, 17 minutes before
Special Weather Statement National Weather Service Green Bay WI 830 PM CST Tue Nov 30 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 830 PM CST Tue Nov 30 2021 ...HAZARDOUS TRAVEL CONDITIONS POSSIBLE FOR THE WEDNESDAY MORNING COMMUTE... Light snow will overspread the region late tonight into Wednesday morning. The snow is only expected to last for a few hours, before tapering off to light freezing drizzle or drizzle. Snow accumulations should range from a dusting to an inch, with freezing drizzle leading to a light glaze of ice. Even though accumulations will be light, roads will likely become slippery in spots, resulting in hazardous driving conditions for the morning commute. Motorists should be prepared for slick roads and reduced visibilities Wednesday morning. Consider leaving early for work or school, as slippery roads will result in a slower commute. Kieckbusch
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 3:05 PM CST | Gale Warning | GRB | 19 hr |
Nearby
Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.